# SDR ASAA2014010512330

- Difficulty date: January 5, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 50,225 hours, 27,914 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 507945299
- Part serial: 728
- Condition: Out Of Adjust
- Location: L1
- Part time: 64,219 hours, 36,343 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR VERY HARD TO CLOSE ON LAST DETENT.  ACFT GROUNDED.  ADJUSTED L1 DOOR IAW AMM 52-11-00.  OPS CHECKED GOOD.
